A Case of Therapy-Related Acute Myeloid Leukemia With a Normal Karyotype After Sustained Molecular Complete Remission of Acute Promyelocytic Leukemia
0
조회
0
다운로드
0
인용
0
참고문헌
초록
Dear editor, Given that the current therapeutic regimen for acute promyelo- cytic leukemia (APL) includes idarubicin (a topoisomerase II in- hibitor) and methotrexate (an alkylating agent), therapy-related acute myeloid leukemia (t-AML) can develop after APL treat- ment, and several cases have been reported to date [1-13]. Most of these cases involved the development of secondary clonal cy- togenetic abnormalities following successful treatment of APL, and, to our knowledge, only 2 cases involving a normal karyotype at t-AML diagnosis have been reported [5, 12]. We report a rare case of t-AML with a normal karyotype after sustained molecular complete remission of APL.
Abstract
Dear editor, Given that the current therapeutic regimen for acute promyelo- cytic leukemia (APL) includes idarubicin (a topoisomerase II in- hibitor) and methotrexate (an alkylating agent), therapy-related acute myeloid leukemia (t-AML) can develop after APL treat- ment, and several cases have been reported to date [1-13]. Most of these cases involved the development of secondary clonal cy- togenetic abnormalities following successful treatment of APL, and, to our knowledge, only 2 cases involving a normal karyotype at t-AML diagnosis have been reported [5, 12]. We report a rare case of t-AML with a normal karyotype after sustained molecular complete remission of APL.
참고문헌 (14)
- Jubashi T, "A unique case of t(15;17) acute promyelocytic leukaemia (M3) developing into acute myeloblastic leukemia (M1) with t(7;21) at relapse", Br J Haematol, 83, pp.665~668 (1993)
- Hatzis T, "Acute promyelocytic leukemia (M3): relapse with acute myeloblastic leukaemia (M2) and dic(5;17)(q11;p11)", Am J Hematol, 48, pp.40~44 (1995)
- Sawada H, "Therapy-related acute myeloid leukemia with t(10;11)(q23;p15) following successful chemotherapy for acute promyelocytic leukemia with t(15;17)(q22;q21)", Int J Hematol, 69, pp.270~271 (1999)
- Zompi S, "Therapy-related acute myeloid leukaemia after successful therapy for acute promyelocytic leukaemia with t(15;17): a report of two cases and a review of the literature", Br J Haematol, 110, pp.610~613 (2000)
- Latagliata R, "Therapy-related myelodysplastic syndrome-acute myelogenous leukemia in patients treated for acute promyelocytic leukemia: an emerging problem", Blood, 99, pp.822~824 (2002)
- Athanasiadou A, "Therapy-related myelodysplastic syndrome with monosomy 5 and 7 following successful therapy for acute promyelocytic leukemia with anthracyclines", Leuk Lymphoma, 43, pp.2409~2411 (2002)
- Zompi S, "Therapy-related acute myeloid leukemia and myelodysplasia after successful treatment of acute promyelocytic leukemia", Leuk Lymphoma, 43, pp.275~280 (2002)
- Lee GY, "Acute promyelocytic leukemia with PML-RARA fusion on i(17q) and therapy-related acute myeloid leukemia", Cancer Genet Cytogenet, 159, pp.129~136 (2005)
- Park TS, "Acute promyelocytic leukemia relapsing as secondary acute myelogenous leukemia with translocation t(3;21)(q26;q22) and RUNX1-MDS1-EVI1 fusion transcript", CANCER GENETICS AND CYTOGENETICS, 187, pp.61~73 (2008), Elsevier[DOI]
- Batzios C, "Secondary clonal cytogenetic abnormalities following successful treatment of acute promeylocytic leukemia", Am J Hematol, 84, pp.715~719 (2009)
- Betancourt-García RD, "Acquired acute myelogenous leukemia after therapy for acute promyelocytic leukemia with t(15;17): a case report and review of the literature", P R Health Sci J, 28, pp.146~150 (2009)
- Montesinos P, "Therapy-related myeloid neoplasms in patients with acute promyTable elocytic leukemia treated with all-trans-retinoic Acid and anthracycline-based chemotherapy", J Clin Oncol, 28, pp.3872~3879 (2010)
- Ojeda-Uribe M, "Therapy-related acute myeloid leukemia (t-AML) with poor-risk cytogenetics in two patients with persistent molecular complete remission of acute promyelocytic leukemia", Eur J Haematol, 89, pp.267~272 (2012)
- Garcia-Manero G, "Therapy-related myelodysplastic syndrome or acute myelogenous leukemia in patients with acute promyelocytic leukemia (APL)", Leukemia, 16, pp.1888~ (2002)
